# SDR A6WA200640387

- Difficulty date: November 16, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 8,021 hours, 7,926 cycles
- Engine: Ge CF343B1
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: 2100101000
- Part serial: 000199195
- Condition: Malfunctioned
- Location: Cockpit V R
- Part time: 8,350 hours, 8,311 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WOW OUTPUT CAUTION IN FLIGHT, AS WELL AS WOW OUTPUT CAUTION PROX SYSTEM FAULT, WOW OUTPUT FAIL.  REMOVED AND REPLACED CVR IAW AMM 23-71-01, OPS CHECK GOOD AT THIS TIME PERFORMED TEST OF PSEU IAW AMM.  OPS CHECK GOOD.  CRV FIXED THE PSEU AND WOW PROBLEM.  (K)
